Chaotic Spatial Soliton Rays in Smooth Two-dimensional Optical Lattices

Abstract : The light ray of a spatial soliton in an optical film whose refractive index is smoothly modulated (wavelength much larger than the typical soliton width) in both spatial directions is shown to possess chaotic regimes for which the propagation is erratic. This is interpreted as a parametric driven pendulum,obtained by a new perturbative approach of the Maxwell equation. These findings are then demonstrated to compare well to the eikonal law of light ray propagation (nonlinearity compensates diffraction).


https://hal.archives-ouvertes.fr/hal-00419141
Contributor : Logiciel Aigle <>
Submitted on : Tuesday, September 22, 2009 - 4:20:45 PM
Last modification on : Thursday, November 5, 2009 - 4:02:47 PM

Identifiers

Collections

Citation

Ramaz Khomeriki, Jerome Leon. Chaotic Spatial Soliton Rays in Smooth Two-dimensional Optical Lattices. Optics Letters, Optical Society of America, 2009, 34 (21), pp.3376-3378. <10.1364/OL.34.003376>. <hal-00419141>

Export

Share

Metrics

Consultation de la notice

116